On the approximation of the global extremum of a semi-Lipschitz function

Abstract

In this paper one obtains a sequential procedure for determining the global extremum of a semi-Lipschitz real-valued function defined on a quasi-metric (asymmetric metric) space.

Authors

Costica Mustata
“Tiberiu Popoviciu” Institute of Numerical Analysis  Cluj-Napoca, Romanian Academy

Keywords

Spaces with asymmetric metric; semi-Lipschitz functions; extension and approximation

References

See the expanding block below.

Paper coordinates

C. Mustăța, On the approximation of the global extremum of a semi-Lipschitz function, Mediterr. J. Math. 6 (2009), 169–180,
doi: 10.1007/s00009-009-0003-x

PDF

?

About this paper

Journal

Mediterranean Journal of Mathematics

Publisher Name

Springer

Print ISSN

1660-5446

 

 

Online ISSN

1660-5454

Google Scholar Profile

?

Related Posts

Menu